# SDR 98ZZZM494

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60132171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT (PAX) AND RT SERVICE DOOR EXIT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHTS POWER SUPPLY PACK, S/N ON 1715, S/N OFF 15002, P/N 60-1321-1, IAW MM 33-51-71.  (M)
